# SDR HEEA079947

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,559 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 407303003
- Condition: Corroded
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT STEP CORRODED AROUND BOLT HOLES. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
